Badges (1)

About

Member has chosen to not make this information public.

Groups

Member not yet following any Groups.

Pages

Member not yet following any Pages.

Posts (3)

Dec 27, 2016 · nonstop moving and talking after antipyscotic drugs please help in Brain & Nervous System

Thank You for replying I just sent the Doctor a email and hope he can call later. I was thinking of the same thing. My son was walking around the yard for 11 hrs yesterday and talking to self. He was admitted to two hosp. last month and different combination of drugs and released worse. I gave Ambient last night as the Dr. said he is walking around and talking because he is not getting sleep. The Ambient made him worse he was screaming for hours until Lorazapam kicked in at 3:30 in the morning and out this morning walking again. I will keep you posted and hopefully its good news. Thank You

Dec 26, 2016 · nonstop moving and talking after antipyscotic drugs please help in Brain & Nervous System

Thank You for answering. I took my son off antipsychotics for 2 weeks and he was not walking around that much but still talking. He went to another psy. dr and put on different psych drugs prolixin and again non stop all day today from 7am and still walking 7hrs later. The dr said try ambien and lithium with prolixin and lorazapam 3x day and it should help well guess what nothing is slowing him down. I just don’t know anymore I feel like taking him off everything.

Nov 12, 2016 · nonstop moving and talking after antipyscotic drugs please help in Brain & Nervous System

My son can not stop walking around the house or yard talking to himself from his thoughts of things that happened in his life, things that were very stressful and trauma that happened to him and how his life is useless, plus things that make no sense. This is from the time he gets up to the time the Lorazapam kicks in and then back to it. This all started about 2 months ago after lots of medications on and off and some that he should not be on. He was on Risperdone, Divalprox (mood stabilizer) and Abilify (something he should not be on because of side effects from gene drug interaction poor metabolizer) He has been on just about every anti psychotic drug there is. It is so hard watching my son go through this and the doctors just give up and do not seen to want to help. Please if anyone knows how to help or if they know of anyone that has experienced anything like this talking and walking from meds or anything else please let me know what to do.